MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0034-9356(09)70459-1

Медицинская библиотека · Revista espanola de anestesiologia y reanimacion · 2009

[Severe ovarian hyperstimulation syndrome after exogenous administration of human chorionic gonadotropin].

Aznar Millán O, Ramos Aparici R, Campos Pérez J, Vila Sánchez M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Severe ovarian hyperstimulation syndrome can occur after administration of human chorionic gonadotropin used to induce ovulation in the context of in-vitro fertilization protocols. We report the case of a 27-year-old woman who had received gonadotropin treatment. In-vitro fertilization was successful but she developed abdominal pain, ascites, lower limb edema, dyspnea, bilateral pleural effusion, and adult respiratory distress syndrome. The patient was admitted to the intensive care unit, where mechanical ventilation was started. Uterine dilatation and curettage was required to halt the process.

Для цитирования: Aznar Millán O, Ramos Aparici R, Campos Pérez J, Vila Sánchez M. [Severe ovarian hyperstimulation syndrome after exogenous administration of human chorionic gonadotropin].. Revista espanola de anestesiologia y reanimacion. 2009. DOI: 10.1016/s0034-9356(09)70459-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.